# SDR 2008UALA02894

- Difficulty date: May 18, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 72,021 hours, 8,886 cycles
- Engine: Pwa PW4056
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 2 Squib
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 SQUIB, NR 2 TEST FAILS.  FOUND DIRTY CONNECTION. CLEANED CONNECTION OP CHECKED GOOD. AC OK FOR SERVICE.
